# SDR IPXA2017041116034

- Difficulty date: April 6, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,560 hours, 10,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, MAIN CABIN ADAPTER AT FR 34 LT SIDE IS CORRODED. REMOVED AND REPLACED ADAPTER IAW SRM 51-40-21.
